# SDR SWAA2021082529371

- Difficulty date: February 4, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500h S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500H STR 26R WL 153 BAFFLE CLIP ATTACH ANGLE CRACKED COMMON TO FRAME AND BAFFLE / REMOVED AND REPLACED FWD BAFFLE CLIP. STA 500H. STR 26R. IAW B737 SRM 51-40-02-0G-0; AND BOEING DWG # 143A7505 REV-
